Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Explicit transitive automorphisms of the closed unit square


Author: Xiao Quan Xu
Journal: Proc. Amer. Math. Soc. 109 (1990), 571-572
MSC: Primary 54H20
DOI: https://doi.org/10.1090/S0002-9939-1990-1007519-7
MathSciNet review: 1007519
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct transitive automorphisms of the closed unit square.


References [Enhancements On Off] (What's this?)

  • [1] A. S. Besicovitch, A problem on topological transformation of the plane, Fund. Math. 28 (1937), 61-65.
  • [2] John C. Oxtoby, Measure and category, 2nd ed., Graduate Texts in Mathematics, vol. 2, Springer-Verlag, New York-Berlin, 1980. A survey of the analogies between topological and measure spaces. MR 584443

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H20

Retrieve articles in all journals with MSC: 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-1007519-7
Article copyright: © Copyright 1990 American Mathematical Society